Alert archive / New Jersey / Areal Flood Warnings in 2018

Areal Flood Warning 42, NWS Philadelphia/Mount Holly

July 25, 2018Morris County, Sussex County, Warren County, New Jersey

NWS Philadelphia/Mount Holly issued this areal flood warning at Jul 25, 2018, 9:05 PM EDT for Morris County, Sussex County, Warren County, New Jersey. It was in force for 107 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 25, 2018, 9:05 PM EDT (01:05 UTC)
Expired
Jul 25, 2018, 10:52 PM EDT
In force
107 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
None

Counties Morris County, NJ, Sussex County, NJ, Warren County, NJ

The radar

The Philadelphia radar (KDIX), 122 km from the middle of the area, began a volume at 01:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 1.1 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2018-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 305 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2018-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 131 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
305 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
489 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
131 m²/s²
0-3 km storm-relative helicity
146 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted.

448 
WGUS41 KPHI 260105
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
905 PM EDT WED JUL 25 2018

NJC027-037-041-260700-
/O.NEW.KPHI.FA.W.0042.180726T0105Z-180726T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Morris NJ-Sussex NJ-Warren NJ-
905 PM EDT WED JUL 25 2018

The National Weather Service in Mount Holly NJ has issued a

* Flood Warning for...
  Central Morris County in northern New Jersey...
  Central Sussex County in northwestern New Jersey...
  Eastern Warren County in northwestern New Jersey...

* Until 300 AM EDT.

* At 902 PM EDT, Doppler radar and automated rain gauges indicated 
  that moderate to heavy rain was falling over the area. With the 
  ground already saturated from the recent heavy rains over the past 
  several days, runoff from the rain this evening will cause 
  flooding. One to three inches of rain have already fallen today.

* Some locations that could experience flooding include...
  Dover, Hopatcong, Hackettstown, Wharton, Mount Arlington, Franklin,
  Stanhope, Hamburg, Netcong, Ogdensburg, Andover, Allamuchy-Panther
  Valley, Lake Mohawk, Succasunna, Succasunna-Kenvil, Vernon Valley,
  Lake Telemark, Green Pond, Budd Lake and Highland Lake.

Additional rainfall amounts of up to one inch are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

&&

LAT...LON 4120 7437 4109 7450 4107 7449 4104 7450
      4105 7445 4102 7443 4103 7442 4102 7440
      4082 7463 4081 7481 4088 7487 4128 7452

$$

JRK
1 follow-up statement
359 
WGUS81 KPHI 260252
FLSPHI

Flood Statement
National Weather Service Mount Holly NJ
1052 PM EDT WED JUL 25 2018

NJC027-037-041-260302-
/O.CAN.KPHI.FA.W.0042.000000T0000Z-180726T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Morris NJ-Sussex NJ-Warren NJ-
1052 PM EDT WED JUL 25 2018

...THE FLOOD WARNING HAS BEEN CANCELLED FOR CENTRAL MORRIS...CENTRAL
SUSSEX AND EASTERN WARREN COUNTIES...

Rainfall rates continue to decrease, and flooding is no longer 
expected to pose a threat.

LAT...LON 4120 7437 4109 7450 4107 7449 4104 7450
      4105 7445 4102 7443 4103 7442 4102 7440
      4082 7463 4081 7481 4088 7487 4128 7452

$$

Iovino

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Jul 25, 6:03 PM EDT, 3 hours 2 minutes earlier.

Area forecast discussion, Jul 25, 6:03 PM EDT, 3 hours 2 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
603 PM EDT Wed Jul 25 2018

.SYNOPSIS...
A weak front will cross the region on Thursday, followed by a second
front on Friday. High pressure will build in from the west on
Saturday, then slides towards New England by Monday. Another low
pressure system will affect the area early next week.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
600 PM...There are currently two separate south-north oriented
bands of organized precipitation that we are closely watching
early this evening since either could provide the focus for
locally heavy rainfall over the next several hours. So although
most of the area is expected to receive under one-half inch of
additional rainfall through tonight, it won't take much rain to
produce flooding, including life-threatening flash flooding,
considering how saturated the grounds already are from the
recent excessive rains. The first band was upstream (i.e.,
west) of our area in central MD and central PA along a cold
front. The second band, which was located farther east over
Delmarva and the Delaware Valley, was associated with a mid-
level shortwave trough and low-level convergence near the
western flank of the southerly low-level jet. The latest CAMS
(NAM Nest, HRRR, RAP), which do capture these two areas of
convection relatively well, show locally higher amounts of
1.5-3" along and east of I-95 and across our far western zones
in eastern PA (e.g., western Berks Co. and southern Poconos)
through tonight with most of it falling before midnight.

The wording in the Flash Flood Watch product was updated around
530 PM to match our latest thinking.

With few exceptions, most models show rain winding down after
midnight as the surface low lifts away from our region and some
frontolysis occurs along the front.

Thanks to persistent low clouds and high dew points, expect lows to
be in the upper 60s and lower 70s except across the southern Poconos
where slightly drier air may be advecting in earlier.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
What is left of the cold front should propagate off shore by
Thursday afternoon. However, there is limited temperature gradient
across the front, and with clouds clearing, we may actually see
temperatures slightly higher tomorrow than today. Some convection is
possible along the front, but is unlikely we will see widespread
rain.

&&

.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
Thursday night should be mostly dry out as the cold front
dissipates offshore. Showers and thunderstorms will come to an
end during the evening.

A second cold front will push into the region on Friday but doesn't
really make it very far offshore as the Bermuda High remains in
control of the Atlantic. It starts to wash out lift to the north on
Saturday as high pressure starts to build in from the west. The
cooler, drier air gets hung up to the north and west of our area as
the blocking pattern continues and the upper level low struggles to
deepen and dip southward. So we won't see temperatures drop off all
that much behind the frontal passage. Dew points will start to fall
through Saturday as we have more mixing occur in the north to
northwest flow. This should help it feel less muggy outside,
especially Saturday night.

A chance for some showers and thunderstorms will continue through at
least Friday. Instability on Friday looks pretty good. The sun
should be out for a decent part of the day which will contribute to
surface heating and destabilizing the atmosphere. The best lift
looks to be primarily along and just ahead of the front. SPC has our
region in a Slight Risk for severe weather on Friday so this will
bear watching. Any lingering showers and convection should diminish
late Friday into early Saturday, ending from west to east. However,
with the front not moving very quickly and possibly stalling near
our area or just offshore, we could see some precipitation linger
through Saturday afternoon, mainly closer to the coast.

Sunday should dry out some as the high builds into the region. We
don't remain dry for long as the high is fairly progressive and
moves to the north and east of the region by late Sunday.  As the
high shifts to our north and east, we will see the flow swing around
to the southwest, once again bringing more moisture, and in turn,
humid weather to the region. PWATS will start to climb again as we
head into the new week as the southwest flow gets going. Periods of
showers and thunderstorms will again be likely through much of the
week as another upper trough digs down over the central part of the
country. With the strong ridging over the Atlantic, there will be
nowhere for the upper trough to go. At the surface, a low pressure
system will move up through the Tennessee and Ohio Valleys and into
the northeastern US around midweek. This will keep us unsettled
through much of the week. The ridging aloft and the associated
Bermuda high start to retrograde and shift west through the end of
the week.

&&

.AVIATION /22Z WEDNESDAY THROUGH MONDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

This afternoon and evening...Ceilings are expected to be variable
between MVFR and VFR as showers and a few thunderstorms move into
the region. Some of the showers will be capable of heavy rain
leading to reductions in visibility to IFR at times. Thunderstorms
will be isolated, so the confidence in lightning near any of the TAF
sites is low. Therefore, TAFs only have a mention of showers for
now. Low confidence in the timing of flight category changes and
showers. Winds will stay southerly or southeasterly around 10 kt.

Late Tonight... Showers should clear out late tonight, though low
clouds, either MVFR or IFR, may persist overnight. Due to the low
clouds being more persistent, have less confidence that fog will
develop, though with low dew point depressions this will have to be
monitored carefully. Moderate confidence on flight category, low
confidence on the timing of flight category changes.

Tomorrow...Once the low clouds dissipate, expect VFR conditions at
the TAF sites for most of the day. There is a chance for showers
which could once again temporarily reduce conditions to MVFR, but
the confidence of this directly affecting a TAF site is low. Winds
becoming southwesterly around 10 kt.

Outlook...

Thursday night...Mainly VFR conditions expected. Showers and
thunderstorms ending early. Light south to southwest winds. Some fog
may develop overnight.

Friday...Mainly VFR conditions expected. South to southwest winds
around 10 knots or less. A cold front will cross the region on
Friday with a chance for showers and thunderstorms, mainly in the
afternoon and evening, with MVFR or lower conditions possible.

Saturday through Monday...Mainly VFR conditions expected. Westerly
winds around 5 to 10 knots, becoming light overnight. Showers and
thunderstorms possible each day, with MVFR or lower conditions
possible.

&&

.MARINE...
Winds and waves should stay below Small Craft Advisory thresholds on
the Delaware Bay, except in the vicinity of showers and
thunderstorms where locally higher winds are possible.

On the ocean waters, SCA conditions continue, primarily for seas
above 5 feet, though occasional gusts above 25 kt are also expected.
Locally higher winds and waves are possible in the vicinity of any
showers and thunderstorms especially tonight.

Outlook...

Thursday night...Seas will gradually fall below 5 feet. Small Craft
Advisory is up through 06Z for the ocean.

Friday through Monday...Sub-advisory conditions expected. Seas may
start to rise again nearing 5 feet late Monday.

RIP CURRENTS...
As winds become more off shore, we may see slight improvement in the
surf conditions tomorrow. However, expect at least a moderate risk
for the formation of dangerous rip currents through the day
tomorrow.

&&

.HYDROLOGY...
Thanks to abundant moisture in the area, periods of heavy rain will
are possible, primarily through late this evening. This heavy rain
can be expected to produce areas of poor drainage and low lying
flooding, as well as localized areas of flash flooding.

There is also the potential flooding to occur on some rivers,
creeks, and streams across the area. Some larger rivers will also
see some rises and may reach their flood stage, including the
Lehigh, Susquehanna, and Schuylkill rivers. The area most at risk
for river flooding is along the Susquehanna in Cecil County. See the
AHPS page for details.

&&

.EQUIPMENT...
KDOX radar is still down. Technicians are currently working on
the radar but there is not estimated time the radar will return
to service.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch through late tonight for PAZ054-055-060>062-
     070-071-101>106.
NJ...Flash Flood Watch through late tonight for NJZ001-007>010-
     012>020-026-027.
     High Rip Current Risk until 9 PM EDT this evening for NJZ014-
     024>026.
DE...Flash Flood Watch through late tonight for DEZ001-002.
     High Rip Current Risk until 9 PM EDT this evening for DEZ004.
MD...Flash Flood Watch through late tonight for MDZ008-012-015-019-
     020.
MARINE...Small Craft Advisory until 2 AM EDT Friday for ANZ450>455.

&&

Synopsis...Meola
Near Term...Johnson/Klein
Short Term...Johnson
Long Term...Meola
Aviation...Johnson/Meola
Marine...Johnson/Meola
Hydrology...Johnson
Equipment...Meola/Klein
Hazardous weather outlook, Jul 25, 3:46 PM EDT, 5 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
346 PM EDT Wed Jul 25 2018

DEZ001-002-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>020-027-
PAZ054-055-060>062-070-071-101>106-262000-
New Castle-Kent-Cecil-Kent MD-Queen Annes-Talbot-Caroline-Sussex-
Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth-Mercer-
Salem-Gloucester-Camden-Northwestern Burlington-Ocean-
Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton-
Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
346 PM EDT Wed Jul 25 2018

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, northeast Maryland, central New Jersey, northern New
Jersey, northwest New Jersey, southern New Jersey, east central
Pennsylvania, northeast Pennsylvania and southeast Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

There is a slight risk for severe thunderstorms Friday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ003-NJZ021>023-262000-
Inland Sussex-Cumberland-Atlantic-Cape May-
346 PM EDT Wed Jul 25 2018

This Hazardous Weather Outlook is for southern Delaware and
southern New Jersey.

.DAY ONE...This Afternoon and Tonight.

Showers and isolated thunderstorms will result in heavy downpours,
and this could lead to localized urban and poor drainage flooding.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ014-026-262000-
Eastern Monmouth-Coastal Ocean-
346 PM EDT Wed Jul 25 2018

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...HIGH RIP CURRENT RISK IN EFFECT UNTIL 9 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central New Jersey and
southern New Jersey.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Rip Current Risk.
   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ004-NJZ024-025-262000-
Delaware Beaches-Atlantic Coastal Cape May-Coastal Atlantic-
346 PM EDT Wed Jul 25 2018

...HIGH RIP CURRENT RISK IN EFFECT UNTIL 9 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for southern Delaware and
southern New Jersey.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Rip Current Risk.

Showers and isolated thunderstorms will result in heavy downpours,
and this could lead to localized urban and poor drainage flooding.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-262000-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
346 PM EDT Wed Jul 25 2018

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...This Afternoon and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Special weather statement, Jul 25, 5:43 PM EDT, 3 hours 22 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
543 PM EDT WED JUL 25 2018

DEZ001-MDZ008-NJZ009-010-015-018-019-PAZ070-071-101>106-252215-
New Castle-Cecil-Camden-Mercer-Hunterdon-Northwestern
Burlington-Somerset-Lower Bucks-Eastern Montgomery-Western
Chester-Philadelphia-Upper Bucks-Western Montgomery-Delaware-Eastern
Chester-
543 PM EDT WED JUL 25 2018

...HEAVY SHOWERS WILL AFFECT NORTHERN NEW CASTLE...NORTHERN
CECIL...SOUTHEASTERN HUNTERDON...NORTHWESTERN CAMDEN...WESTERN
MERCER...NORTHWESTERN BURLINGTON...SOUTHWESTERN SOMERSET...
MONTGOMERY...SOUTHERN BUCKS...CHESTER...PHILADELPHIA AND DELAWARE
COUNTIES...

At 541 PM EDT, radar indicated numerous moderate to heavy showers
across the area. Movement was north at 25 mph.

Heavy rainfall is occurring with these showers...and may cause
ponding on roadways and poor drainage areas. Do not drive your
vehicle through flooded roadways.

Occasional lightning may also develop at any time. Lightning can
strike 15 miles away from a thunderstorm. If you see lightning or
hear thunder seek a safe shelter inside a building or vehicle.

Locations impacted include...
Philadelphia, Trenton, Camden, Wilmington, Newark, West Chester,
Calvert, Bensalem, Ewing, Norristown, Chester, Willingboro,
Phoenixville, Lansdale, West Norriton, East Norriton, Coatesville,
Florence, Yeadon and Westtown.

LAT...LON 3973 7610 3987 7599 3995 7600 4004 7593
      4009 7594 4024 7557 4052 7473 4009 7471
      3985 7528 3984 7536 3980 7541 3974 7554
      3963 7616 3972 7623
TIME...MOT...LOC 2141Z 170DEG 20KT 3972 7617 4000 7557 4028 7482

Robertson
Special weather statement, Jul 25, 5:48 PM EDT, 3 hours 17 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
548 PM EDT WED JUL 25 2018

NJZ001-007>010-PAZ060>062-101-103-105-252215-
Morris-Hunterdon-Sussex-Somerset-Warren-Upper Bucks-Lehigh-Western
Montgomery-Western Chester-Northampton-Berks-
548 PM EDT WED JUL 25 2018

...A LINE OF SHOWERS WILL AFFECT WESTERN MORRIS...HUNTERDON...
SUSSEX...WARREN...NORTHWESTERN SOMERSET...SOUTHEASTERN BERKS...
NORTHWESTERN MONTGOMERY...SOUTHEASTERN LEHIGH...NORTHWESTERN BUCKS...
NORTH CENTRAL CHESTER AND NORTHAMPTON COUNTIES...

At 547 PM EDT, radar indicated numerous moderate to heavy showers
across the area. Movement was north at 25 mph.

Heavy rainfall is occurring with these showers...and may cause
ponding on roadways and poor drainage areas. Do not drive your
vehicle through flooded roadways.

Occasional lightning may also develop at any time. Lightning can
strike 15 miles away from a thunderstorm. If you see lightning or
hear thunder seek a safe shelter inside a building or vehicle.

Locations impacted include...
Allentown, Reading, Easton, Newton, Bethlehem, Pottstown, Hopatcong,
Forks, Emmaus, Wyomissing, Northampton, Hackettstown, Quakertown,
Perkasie, Byram, Wilson, Souderton, Bedminster, Washington and
Blairstown.

LAT...LON 4128 7452 4127 7451 4052 7471 4038 7515
      4008 7593 4011 7594 4014 7588 4029 7612
      4083 7528 4133 7463
TIME...MOT...LOC 2147Z 176DEG 16KT 4026 7569 4059 7522 4108 7455

Robertson
Special weather statement, Jul 25, 6:17 PM EDT, 2 hours 48 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
617 PM EDT WED JUL 25 2018

NJZ001-007>010-015-PAZ060>062-101>106-252300-
Mercer-Morris-Hunterdon-Sussex-Somerset-Warren-Lower
Bucks-Lehigh-Eastern Montgomery-Western Chester-Northampton-Upper
Bucks-Western Montgomery-Eastern Chester-Berks-
617 PM EDT WED JUL 25 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MORRIS...HUNTERDON...
SUSSEX...WARREN...NORTHWESTERN MERCER...WESTERN SOMERSET...BERKS...
MONTGOMERY...LEHIGH...BUCKS...CHESTER AND NORTHAMPTON COUNTIES...

At 616 PM EDT, radar indicated numerous moderate to heavy showers
across the area. Movement was north at 25 mph.

Heavy rainfall is occurring with these showers...and may cause
ponding on roadways and poor drainage areas. Do not drive your
vehicle through flooded roadways.

Occasional lightning may also develop at any time. Lightning can
strike 15 miles away from a thunderstorm. If you see lightning or
hear thunder seek a safe shelter inside a building or vehicle.

Locations impacted include...
Allentown, Reading, Easton, West Chester, Morristown, Newton,
Bethlehem, Bridgewater, Ewing, Norristown, Pottstown, Dover,
Phoenixville, Lansdale, West Norriton, Hopatcong, Forks, East
Norriton, Coatesville and Emmaus.

LAT...LON 4121 7439 4109 7450 4104 7450 4105 7444
      4101 7435 4023 7485 4004 7534 4005 7539
      4001 7543 3976 7606 3987 7599 4011 7594
      4014 7588 4036 7620 4095 7507 4135 7471
TIME...MOT...LOC 2216Z 170DEG 14KT 4127 7448 4069 7510 4015 7604

Robertson
Special weather statement, Jul 25, 6:30 PM EDT, 2 hours 35 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
630 PM EDT WED JUL 25 2018

PAZ054-060-061-260030-
Lehigh-Berks-Carbon-
630 PM EDT WED JUL 25 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL BERKS...
NORTHWESTERN LEHIGH AND CENTRAL CARBON COUNTIES...

At 628 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Tremont to Marietta. Movement was
east at 15 mph.

Heavy rainfall is occurring with these showers...and may cause
ponding on roadways and poor drainage areas. Do not drive your
vehicle through flooded roadways.

Occasional lightning may also develop at any time. Lightning can
strike 15 miles away from a thunderstorm. If you see lightning or
hear thunder seek a safe shelter inside a building or vehicle.

Locations impacted include...
Reading, Wyomissing, Jim Thorpe, Hamburg, Sinking Spring, Laureldale,
Nesquehoning, Womelsdorf, Weatherly, Wernersville, Newmanstown,
Leesport, Shoemakersville, Bernville, Strausstown, Lenhartsville, New
Mahoning, Spring Ridge, Fairview Hgts and Wanamakers.

LAT...LON 4052 7625 4058 7605 4057 7602 4065 7598
      4071 7581 4072 7579 4075 7577 4091 7599
      4101 7573 4105 7577 4109 7577 4113 7567
      4111 7563 4020 7597 4049 7643
TIME...MOT...LOC 2228Z 251DEG 11KT 4064 7635 4006 7657

Meola
Special weather statement, Jul 25, 6:34 PM EDT, 2 hours 31 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
634 PM EDT WED JUL 25 2018

NJZ016>018-PAZ070-071-252315-
Salem-Camden-Gloucester-Delaware-Philadelphia-
634 PM EDT WED JUL 25 2018

...A HEAVY SHOWER WILL AFFECT EAST CENTRAL SALEM...NORTHWESTERN
CAMDEN... NORTHWESTERN GLOUCESTER...SOUTHWESTERN PHILADELPHIA AND
SOUTHEASTERN DELAWARE COUNTIES...

At 633 PM EDT, a shower was located near Mullica Hill, or 9 miles
south of Gloucester City, moving northeast at 15 mph.

Heavy rainfall is occurring with THIS shower...and may cause ponding
on roadways and poor drainage areas. Do not drive your vehicle
through flooded roadways.

Occasional lightning may also develop at any time. Lightning can
strike 15 miles away from a thunderstorm. If you see lightning or
hear thunder seek a safe shelter inside a building or vehicle.

Locations impacted include...
Philadelphia, Camden, Gloucester City, Cherry Hill, Deptford,
Voorhees, West Deptford, Glassboro, Lindenwold, Bellmawr, Yeadon,
Woodbury, Pitman, Clayton, Folcroft, Paulsboro, Magnolia, Westville,
Woodbury Heights and National Park.

LAT...LON 3954 7521 3978 7535 4006 7518 3986 7494
TIME...MOT...LOC 2233Z 208DEG 14KT 3977 7518

Robertson

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 25, 8:24 PM EDTAreal Flood AdvisoryPHIGloucester, Salem2 hr
Jul 26, 3:16 AM EDTSmall Craft Advisory for Hazardous SeasPHI24 hr

Nearby

Areal Flood Warnings in New Jersey, 2018Every areal flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.